Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Testicular pain,lower abdominal pain,inguinal pain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have had testicular pain for two weeks now, some lower abdominal pain and some inguinal pain. to go along with it, my cum is liquidy, its abut half white and half clear. however, i haven't been masturbating that often. am i sterile or whats going on? i just turned 19 last saturday.
Posted Thu, 12 Apr 2012 in Men Sexual Problems
Answered by Dr. Pragnesh Vachharajani 11 hours later

Are you having any problem with urination? Do you have fever ?

Please examine your scrotum your self and try to locate whether you have any visible swelling over the area. In some cases when there is infection of that area the testis becomes painful and gives rise to swelling.

So first of all do self examination, if at all you have swelling in the area along with pain this could be due what is called as epidydimorchitis, means infection of that area. Then you need to take antibiotics for the same with the prescription from your doctor. When the area becomes heavy it can give rise to abdominal pain and in inguinal region. In such condition, if you lift the scrotal sac, the pain is relieved ( key feature).

The other possibility could like this. In some milder case fever may not be there.

Any form of compression or pressure over area again can lead to this. So drink plenty of fluids, do not wear very tight underwear and clothes.

If you have anything more to ask please feel free I will be glad to answer that.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor